# SDR AALA201701229002

- Difficulty date: January 21, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 13,981 hours, 5,657 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT #1 STATUS DISPLAY INDICATES CHECK DOOR PRESSURE AT 4L DOOR. MAINTENANCE SERVICED 4L DOOR ASSIST BOTTLE PER AMM 52-10-00.
